# SDR DHL2001365031

- Difficulty date: August 18, 2001
- Submitted: August 20, 2001
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B AILERON DELAMINATED.  REMOVED LT ALLSPEED AILERON IAW AMM 27-11-28.  AREA INSPECTED LT ALLSPEED AILERON COMPARTMENT, NO VISABLE DEFECT NOTED.  REMOVED AND REPLACED TOP AND BOTTOM SKIN PLANKS IAW A-300 SRM 51-42-20 AND 57-56-12.  REINSTALLED LT ALLSPEED AILERON IAW 27-11-28, OPS CHECK PERFORMED OK IAW SAME REF.
